# SDR CA011219003

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,316 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2489418
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) UPON REACHING CRUISE ALTITUDE,  WHILE ATTEMPTING TO SET CRUISE POWER LEFT THROTTLE CABLE JAMMED AT 38 INCHES MANIFOLD PRESSURE. MTCE INSP REVEALED.  LE THROTTLE CABLE SEIZED UPON ATTEMPTS TO FREE CABLE, CABLE BROKE APPROX. 1 INCH INSIDE CABLE FROM QUADRANT SWAGE CONNECTION.
